Advertisement -- Learn more about ads on this site.


    OSKABEWIS   4,481
SparkPoints
4,000-5,499 SparkPoints
 
 

well trying something new this week


Tuesday, January 08, 2013

in my past history i wrestled for many many years and it took its toll on my body. I had a car accident 4 years ago and was put on naproxen, then i had another ( both I got rear ended) and I had to increase my dosage to 1500 a day. in the last few weeks i have been weaning off. the last three days I ahve been non naproxen. free of it I want to see how my weight loss and excercise will allow me to get off that completely.. I am a little sore this morning upon waking. but that was expected. i will keep everyone updated on this adventure also



emoticon
SHARE
  Member Comments About This Blog Post:

MIATIA1 1/8/2013 10:19AM

    Hope all goes well !

Report Inappropriate Comment
MAMISHELI53 1/8/2013 10:18AM

    I'm dealing with arthritis in my hip and knees, largely I'm sure as a result of being overweight for so many years. I'd been taking a lot of NSAIDs, mainly aspirin and ibuprofen (not at once of course) . Then when my hip was REEEEEALLY bothering me I went to the orthopedic doctor and they gave me a shot in the joint, and I was able to get by without pills for a while. But the effect is slowly wearing off. I continue to exercise and slowly lose the weight, and I DO feel better after working out - in fact, if I sit too long in any one position I stiffen up. But I do face the probability of hip surgery this summer, unless the Lord wants to do a miraculous re-creative work in the joint!
But anyway, exercise IS good for us and gives us those natural endorphines! I hope you can be done with pills!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.